# SDR SWIA201230830

- Difficulty date: May 24, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 27,203 hours, 37,124 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GEAR RETRACTION, THE RIGHT MAIN GEAR WOULD NOT COME UP, THEN THE LEFT MAIN GEAR STARTED TO GO DOWN, THEN BACK UP.  (FLT 5586)  ADJUSTED LEFT MAIN GEAR UNLOCK PROX SENSOR POSITION SCREW AND ADJUSTED THE SEQUENCE VALVE AT LEFT MLG OUTBOARD GEAR DOOR PER EMB 120 MM.
